MathSciNet Relay Station
MathSciNet bibliographic data
MR2121246 (2005k:35170) 35K20 (35B40)
Poláčik, P. On uniqueness of positive entire solutions and other properties of linear parabolic equations. Discrete Contin. Dyn. Syst. 12 (2005), no. 1, 13–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement